# SDR RAIA00210293

- Difficulty date: October 23, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 13,889 hours, 15,643 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Fuse
- Part number: ANN50
- Condition: Blown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5523-GRR- LEFT PROP HEAT INOP. MAINTENANCE REMOVED AND REPLACED PROP FUSE ON POWER DISTRIBUTION UNIT, PROP HEAT OPS CK OK.
